Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonlinear networks. IIb


Author: R. J. Duffin
Journal: Bull. Amer. Math. Soc. 54 (1948), 119-127
DOI: https://doi.org/10.1090/S0002-9904-1948-08964-9
Part I: Bull. Amer. Math. Soc., Volume 52, Number 10 (1946), 833--838
Part IIa: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 963--971
Part III: Bull. Amer. Math. Soc., Volume 55, Number 2 (1949), 119--129
MathSciNet review: 0024497
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. J. Duffin, Nonlinear networks. I, Bull. Amer. Math. Soc. vol. 52 (1946), pp. 833-838; Nonlinear networks. IIa, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 963-971. MR 18127
  • 2. J. C. Maxwell, A treatise on electricity and magnetism, 3d ed., vol. 1, pp. 107-122, 403-408. MR 63293
  • 3. T. Muir, Contributions to the history of determinants, (1900-1920).
  • 4. T. J. Stieltjes, Acta Math. vol. 9 (1886) p. 385.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08964-9

American Mathematical Society